# SDR C2XA03SH420

- Difficulty date: October 28, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 11,927 hours, 8,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Component: Light Strip, Emb
- Component part number: 7287580503
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE AFT AISLE EMERGENCY PROXIMITY LIGHT STRIP WOULD NOT ILLUMINATE.  MAINTENANCE REPAIRED THE LIGHT STRIP WIRING IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
